The small intersection graph relative to multiplication modules
Publish place: The Journal of Algebra and Related Topics، Vol: 4، Issue: 1
Publish Year: 1395
Type: Journal paper
Language: English
View: 65
This Paper With 12 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JART-4-1_003
Index date: 21 July 2024
The small intersection graph relative to multiplication modules abstract
Let R be a commutative ring and let M be an R-module. We define the small intersection graph G(M) of M with all non-small proper submodules of M as vertices and two distinct vertices N, K are adjacent if and only if N\cap K is a non-small submodule of M. In this article, we investigate the interplay between the graph-theoretic properties of G(M) and algebraic properties of M, where M is a multiplication module.
The small intersection graph relative to multiplication modules Keywords:
The small intersection graph relative to multiplication modules authors
H. Ansari-Toroghy
University of Guilan
F. Farshadifar
University of Farhangian
F. Mahboobi-Abkenar
University of Guilan